# SDR 20001120SH029

- Difficulty date: November 3, 2000
- Submitted: November 20, 2000
- Operation: General aviation
- Aircraft: N227ST
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107042
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: 452575
- Condition: Wrong Part
- Location: Strut Housing
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 94-13-11 AMDT 79-8952, STRUT HOUSING CHANGE.  BEARING HAD NARROW GROOVE AND NO HOLE FOR GREASE TO ENTER THE BEARING (MFG DEFECT).  (X)
